Vol. 1, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Boundary data smoothness for solutions of nonlocal boundary value problems for $n$-th order differential equations

Johnny Henderson, Britney Hopkins, Eugenie Kim and Jeffrey Lyons

Vol. 1 (2008), No. 2, 167–181
Abstract

Under certain conditions, solutions of the boundary value problem

y(n) = f(x,y,y,,y(n1)),

y(i1)(x1) = yi for 1 i n 1, and y(x2) i=1mriy(ηi) = yn, are differentiated with respect to boundary conditions, where a < x1 < η1 < < ηm < x2 < b, and r1,,rm,y1,,yn .

Keywords
nonlinear boundary value problem, ordinary differential equation, nonlocal boundary condition, boundary data smoothness
Mathematical Subject Classification 2000
Primary: 34B15, 34B10
Secondary: 34B08
Milestones
Received: 28 April 2008
Revised: 1 January 2999
Accepted: 10 June 2008
Published: 1 July 2008

Communicated by Kenneth S. Berenhaut
Authors
Johnny Henderson
Department of Mathematics
Baylor University
One Bear Place 97328
Waco, TX 76798-7328
United States
http://www.baylor.edu/math/index.php?id=22228
Britney Hopkins
Department of Mathematics
Baylor University
One Bear Place 97328
Waco, TX 76798-7328
United States
Eugenie Kim
Department of Mathematics
Baylor University
One Bear Place 97328
Waco. TX 76798-7328
United States
Jeffrey Lyons
Department of Mathematics
Baylor University
One Bear Place 97328
Waco, TX 76798-7328
United States